# SDR UIEA2019112095931

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 97,394 hours, 17,043 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S O2 MASK REGULATOR DAMAGED, PADDLE LEVER BROKEN. O2 FREE FLOWS WHEN DONNED.  ( REMOVED AND REPLACED CAPTAIN'S O2 MASK ASSY IAW AMM 35-11-18 REV. 36.  )
